# SDR ASAA2023060743487

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 45,955 hours, 13,191 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STAB OUT OF TRIM ANNUNCIATOR LIGHT APPEARS TO BE INTERMITTENTLY COMING ON DUE TO SHORT IN SOCKET. AUTOPILOT IS TRIMMING NORMALLY. GROUNDED - YES. VERIFIED STAB OUT TRIM ANNUNCIATOR IS STUCK. REMOVED LENS CAP, CLEANED AND REINST ACCOMP LAMP TEST AND PRESS TO TEST, BOTH PASS AND CAP SPRINGS BACK. ACCOMP DFCS FLT FAULT REVIEW A & B LAST LEG, NO FAULTS. ACCOMP STAB TRIM REPLACEMENT TEST BITE GRP 44, ALL TESTS PASS, REF B737-800 AMM 22-11-31-710-801.
